Journal article icon

Journal article

Survival and extinction in a locally regulated population

Abstract:

Bolker and Pacala recently introduced a model of an evolving population in which an individual's fecundity is reduced in proportion to the "local population density." We consider two versions of this model and prove complementary extinction/persistence results, one for each version. Roughly, if individuals in the population disperse sufficiently quickly relative to the range of the interaction induced by the density dependent regulation, then the population has positive chance of survival, wh...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1214/aoap/1075828051

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Statistics
Journal:
ANNALS OF APPLIED PROBABILITY
Volume:
14
Issue:
1
Pages:
188-214
Publication date:
2004-02-05
DOI:
EISSN:
1050-5164
ISSN:
1050-5164
URN:
uuid:9324ce25-08c3-4670-9f6d-ab20fd24398e
Source identifiers:
97459
Local pid:
pubs:97459

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP